# SDR SWIA201333470

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 22,939 hours, 13,856 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF, AFTER PLACING LANDING GEAR LEVER IN THE UP POSITION.  REPLACED LANDING GEAR SELECTOR VALVE, PERFORMED GEAR SWING WITH NO FURTHER FAULTS AT THIS TIME.
